# SDR SCNA20240429218

- Difficulty date: March 11, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN FLOOR STRUCTURE AREA AT BODY STATION 540 CENTER FUEL TANK STIFFENERS WITH CRACKS AT ALL POSITIONS. REPLACED SHEAR FITTINGS AT BS 540 CENTER FUEL TANK IAW B737-800 BCF SRM 51-10-02-06-0 PAR 9 AND DWG.111A20000 NEW SHEAR FITTING PN 111A2401 AT LBL.54.60, LBL. 40.87, LBL.32.40, LBL15.04, LBL.6.14 RBL.6.14, RBL.15.04, RBL.32.40, RBL.40.87 AND RBL.54.60
